Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Invent math

Search In Journal Title:

Abbravation: Inventiones mathematicae

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/s00340-014-5880-4

Search In DOI:

ISSN

1432-1297

Search In ISSN:
Search In Title Of Papers:

Convexes divisibles IV Structure du bord en dime

Authors: Yves Benoist
Publish Date: 2006/01/09
Volume: 164, Issue: 2, Pages: 249-278
PDF Link

Abstract

Let Ω be an indecomposable properly convex open subset of the real projective 3space which is divisible ie for which there exists a torsion free discrete group Γ of projective transformations preserving Ω such that the quotient M = ΓΩ is compact We study the structure of M and of ∂Ω when Ω is not strictly convex


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: